# SDR SWAA2022061618173

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 68,363 hours, 33,386 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES AND OVERSIZED COUNTERSINKS. / [01] REPLACED PANEL 193B PER SRM 51-40-02
